# SDR C2XA09IA070

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 22,811 hours, 21,634 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000008
- Part serial: 00723
- Condition: Low
- Location: Nlg
- Part time: 13,957 hours, 10,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2003 THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH.  MAINTENANCE INSPECTED THE AIRCRAFT, SERVICED THE NOSE LANDING GEAR, OPERATIONALLY TESTED THE GEAR RETRACTION AND EXTENSION SYSTEM WITH NO DEFECTS NOTED, AND SUCCESSFULLY TEST FLEW THE AIRCRAFT.  THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
